# SDR A6WA201140221

- Difficulty date: March 15, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 17,715 hours, 16,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATHTUB FITTING AT RBL 9 AND FS 461 IS CRACKED.  R & R BATHTUB FITTING AT FS 461, RBL 9 IAW SRM 51-42-21, 51-42-06.
